Open Access
Translator Disclaimer
Spring 2003 An Algebraic Remark on the Fourier Series of a Trigonometric Polynomial
Daniel Cohen, Thierry Dana-Picard
Missouri J. Math. Sci. 15(2): 94-96 (Spring 2003). DOI: 10.35834/2003/1502094

Abstract

In a previous note [1], we showed how to linearize trigonometric polynomials using complex numbers, Euler's formula, and DeMoivre's formula. Here we explain why this gives, in fact, the Fourier series of these trigonometric polynomials.

Citation

Download Citation

Daniel Cohen. Thierry Dana-Picard. "An Algebraic Remark on the Fourier Series of a Trigonometric Polynomial." Missouri J. Math. Sci. 15 (2) 94 - 96, Spring 2003. https://doi.org/10.35834/2003/1502094

Information

Published: Spring 2003
First available in Project Euclid: 31 August 2019

zbMATH: 1044.42501
MathSciNet: MR1984274
Digital Object Identifier: 10.35834/2003/1502094

Rights: Copyright © 2003 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.15 • No. 2 • Spring 2003
Back to Top